# SDR CALA2014030600288

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924
- Aircraft serial: 31649
- Aircraft time: 1,940 hours, 701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OF R1 DOOR EXTERIOR EMERGENCY LIGHT WONT ILLUMINATE.  RELAMPED EXTERIOR EMERGENCY LIGHT AFT OF R1 DOOR, CHECKED GOOD IAW AMM 33-51-04-960-801.  WORK ACCOMPLISHED ON ATS NON-ROUTINE 5003 00045.
